A stability criterion for nonparametric minimal submanifolds

Yng-Ing Lee National Taiwan University Mu-Tao Wang Columbia University

Differential Geometry mathscidoc:1608.10063

Manuscripta Mathematica, 112, (2), 161-169, 2003
An n dimensional minimal submanifold $\sum$  of $R^{n+m}$ is called nonparametric if $\sum$  can be represented as the graph of a vector-valued function $f : D \subset \mathbb{ R}^n \to \mathbb{R}^n$. This note provides a sufficient condition for the stability of such $\sum$ in terms of the norm of the differential $df$.
minimal submanifold
[ Download ] [ 2016-08-22 15:23:06 uploaded by mutaowang ] [ 603 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{yng-ing2003a,
  title={A stability criterion for nonparametric minimal submanifolds},
  author={Yng-Ing Lee, and Mu-Tao Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160822152306379410378},
  booktitle={Manuscripta Mathematica},
  volume={112},
  number={2},
  pages={161-169},
  year={2003},
}
Yng-Ing Lee, and Mu-Tao Wang. A stability criterion for nonparametric minimal submanifolds. 2003. Vol. 112. In Manuscripta Mathematica. pp.161-169. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160822152306379410378.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved